# SDR SIMA20240904003

- Difficulty date: September 4, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Fr 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC#E054164 - SSI 53-23-005 AFT GALLEY RH FLOOR BEAM HAS CORROSION BETWEEN FR 87-88. (LEVEL 2 CORROSION). PERFORMED A PERMANENT REPAIR ON AFT GALLEY RH FLOOR BEAM BETWEEN FR87 AND FR88 IAW EMB 175 SRM 53-23-10RE01 FIGURE 203.
